# SDR SWAA051426

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 27,225 hours, 22,660 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: BAC1507
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR UPPER HINGE BOX LOWER RADIUS CRACKED.  REMOVED AND REPLACED UPPER HINGE BOX PER SRM.
